# SDR JR2R20250219704

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: General aviation
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17067104401
- Condition: Corroded
- Location: Zone 100
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD CARGO ENTRY FLOORBOARD SUPPORT, FOUND CENTER BEAM ATTACHMENT INTERCOSTAL BETWEEN FWD AND AFT SPLICE DOUBLERS CORRODED.
